# SDR AALA20150423012

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 52,838 hours, 6,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 47281
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR, M33405 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK FOUND INOPERATIVE.  M33405 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK REPLACED.  OPERATIONAL TEST CARRIED OUT NORMAL IAW AMM 33-51-06.
